# SDR NACA20040012

- Difficulty date: February 20, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N7919C
- Make and model: Doug DC-6B
- Aircraft serial: 43554
- Aircraft time: 40,856 hours
- System (JASC): 2810 · Fuel Storage
- Part: Check Valve
- Part number: 58832D
- Condition: Stuck
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HEAVEY FUEL VAPOR IN CABIN DURING CLIMBOUT.  REPAIRED AFT ONE WAY CHECK VALVE ON RT SIDE OF BULK FUEL VENT SYSTEM.
